# SDR ASAA2018091026058

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 39,883 hours, 12,012 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Unknown
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT ALPHA VANE CAUTION LIGHT ILLUMINATED, C/B P18-3 D3 OPENED HEATER ALPHA VANE RIGHT. GROUNDED - YES. INSPECTED OPEN C/B D3 HEATER ALPHA VANE RIGHT, NO DEFECTS NOTED, RESET BREAKER PER AMM 30-60-01-860-801. PERFORMED OPS TEST OF AUTO AIR DATA SENSOR HEATING, AMM 30-31-00-750-801, STALL WARNING INSTALL TEST AMM 27-32-21 ALL OPS CHECK NORMAL, NO DEFECTS NOTED.
